EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 3, pp. 701-712 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A General Coincidence Theory for Set-Valued Maps

D. O'Regan

National University of Ireland, Department of Mathematics, Galway, Ireland

Abstract: We present in this paper a coincidence theory for maps with closed graph and maps with continuous selections. Our theory relies on a new fixed point theorem for maps with closed graph. In addition, new minimax theorems and variational inequalities are presented.

Keywords: closed maps, continuous selections, acyclic maps, coincidence, minimax, variational inequalities

Classification (MSC2000): 46H10, 54C60, 54C65, 54H25

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition